MathSciNet Relay Station
MathSciNet bibliographic data
MR1149973 (93i:46104) 46L10
Kusuda, Masaharu Polar decompositions of bounded linear functionals on operator subalgebras. Proc. Amer. Math. Soc. 118 (1993), no. 3, 839–843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement